# SDR FDEA202104200957

- Difficulty date: April 20, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 58,794 hours, 29,388 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Part number: 114N210619
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW LE FIX COMPOSITE FAIRING HAS CRACKS UPPER SURFACE FSS 440- FSS 465 REPAIRED CRACKS IN LW LE COMPOSITE FAIRING UPPER SURFACE AT  FSS 440-FSS-465 WITH   250 DEGREE FIBERGLASS FILLER DOUBLER REPAIR IAW B757 SRM 51-40-02-OG, 51-40-01-2R,   51-70-07PARA 5 B757 AMM 51-21-15,-51-24-13, 51-21-00/701.
